RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 4, Pages 273–274 (Mi izv3574)  

On a property of nilpotent matrix groups

D. A. Suprunenko


Full text: PDF file (286 kB)

Bibliographic databases:
Received: 07.01.1954

Citation: D. A. Suprunenko, “On a property of nilpotent matrix groups”, Izv. Akad. Nauk SSSR Ser. Mat., 19:4 (1955), 273–274

Citation in format AMSBIB
\Bibitem{Sup55}
\by D.~A.~Suprunenko
\paper On a property of nilpotent matrix groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 4
\pages 273--274
\mathnet{http://mi.mathnet.ru/izv3574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=73597}
\zmath{https://zbmath.org/?q=an:0065.01102}


Linking options:
  • http://mi.mathnet.ru/eng/izv3574
  • http://mi.mathnet.ru/eng/izv/v19/i4/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:104
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019